Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015 (2015), Article ID 760136, 12 pages
http://dx.doi.org/10.1155/2015/760136
Research Article

The Existence and Uniqueness of Global Solutions to the Initial Value Problem for the System of Nonlinear Integropartial Differential Equations in Spatial Economics: The Dynamic Continuous Dixit-Stiglitz-Krugman Model in an Urban-Rural Setting

1Department of Mathematical Sciences, Osaka Prefecture University, Sakai, Osaka 599-8531, Japan
2Department of Statistics, Oita University, Oita 879-5593, Japan

Received 18 May 2014; Accepted 29 July 2014

Academic Editor: Juan J. Nieto

Copyright © 2015 Minoru Tabata and Nobuoki Eshima. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Minoru Tabata and Nobuoki Eshima, “The Existence and Uniqueness of Global Solutions to the Initial Value Problem for the System of Nonlinear Integropartial Differential Equations in Spatial Economics: The Dynamic Continuous Dixit-Stiglitz-Krugman Model in an Urban-Rural Setting,” Abstract and Applied Analysis, vol. 2015, Article ID 760136, 12 pages, 2015. doi:10.1155/2015/760136